... this evil medication, which is the only one that works for me currently, I've still gone from a size 6-8 to a 14-16 in under six months, I just have to look at them and i gain, any help or new idea's to combat this awful side effect, I think i would rather be a miserable psychotic skinny person than whats happened now. I've already had to have two lots of weight loss surgery cause of psych meds i am desperate for advice, i don't want to go back to what i was like just for the sake of taking a couple of tablets.
15 Aug 2013
Hi, Kitty! I sure wish I could help because I know how miserable you are. I gained 40lbs when I was taking Zyprexa which wouldn't budge even with a good diet and exercise. I felt like jumping off a cliff! The Zyprexa wasn't working well anyway, so fortunately my doctor switched me to Seroquel. Just goes to show how drugs affect people differently; I lost the 40lbs and 10 more almost overnight and with no effort ~ and Seroquel turned me human again.
Maybe a nutritionist, knowing that the weight gain is due to medication, could help you adjust your diet and suggest an exercise plan?
That being said, if I had to choose I'd rather be a functional hefty than the raving wingnut I was before Seroquel.
I wish you the best of luck with this, I really do. WCV
16 Aug 2013
it depends also on how your body metabolizes the medication too. I weighed 130 when I was put on it and gained so much weight. I have diabeties mellitus now it hammered my kidney and my liver it has made me very very sick. I found out it also causes congestive heart failure my God mom has been on it for years and it has hammered her health too. just don't want to see you suffer from other conditions due to this med. I pray this is helpful.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take Seroquel XR 700mg (currently lowering from 800mg to 600mg) for psychosis and like many I am finding it very hard to control my weight. ...
5 answers • 2 Aug 2014
I know both increase weight, but was wondering is that simply an increase in hunger, hence eating more,, or does it mean weight gain regardless of ...
4 answers • 19 Oct 2014
... of them. My script is Seroquel XR 400 mg. Doc did not warn me to be careful and that drug could result in weight gain. Before I knew it I gained ...
2 answers • 30 Apr 2015